Meds, Mind, Body & Benefits > Questions About Treatment & Side Effects

Temper Temper!

(1/1)

tigger2376:
Has anyone else noticed that on kaletra/kivexa, they are all of a sudden hell on wheels? I'm SO tetchy its unbelievable. I've been taking them for two weeks now and all the side effects are still as bad as ever, tiredness,muscle aches,sickness and loose bowels, anyone got any ideas?

penguin:
hello

I would think that the tetchiness, is prob more to do with feeling crappy from side effects - ongoing pain/fatigue/diarrhea etc is enough to try most people’s patience

A small number of people in trials of kaletra did report feeling emotionally, er, off..but this may or may not have been drug-related..

Talk to your dr - either you need to start aggressively  managing the side effects - anti nausea, anti-diarrhoeal, analgesic meds - or, tis a case of thinking about switching to something gentler, perhaps (ie not kaletra).

Hope you're feeling better soon

Kate

chapin:
I understand you completely! Iīm on Truvada and Viracept, and let me tell you I canīt even stand myself some days!!!! Anything can irritate me, anything can make me cry, and my patience is gone!!!  When I just canīt handle it, I take XANAX (half of a .50 capsule) and it helps; my doc persicribed the whole .50 but I try to manage with a lower dose, and donīt take it very often.  I hope this helps and that you feel better soon.

Cheers!

tigger2376:
The docs have now put me on buspirone, an anti depressant, quick release, good for panic attacks drug, changed meds twice now so that my help but have come to terms with fact I resented every dose of ARVS I take. Was 5 years non symtomatic then last 6 months PCP, Stevens-johsons, no wonder I was ratty! Still believe though that these drugs may and do cause mood swings and my consultant has warned me that new ones probably will so BAH SODDING HUMBUG and happy holidays to all xx

Navigation

[0] Message Index

Go to full version